# SDR SIMA20170518001

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,444 hours, 25,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT LOCATING SIGN LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
